# SDR N6WA2022012501

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10254
- Aircraft time: 38,949 hours, 27,334 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: None
- Location: Loop Ob #3 Slat
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING.REPOSITIONED LOOP OB #3 SLAT IAW CRJ-AMM-36-21-00. SYSTEM CHECKS GOOD. AIRCRAFT OK FOR SERVICE.
